# SDR PNSA961103

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Bushing
- Part number: NAS77A843
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT LOCK UP.  RETURNED TO GATE, LUBED UPLOCK BUSHING.
